# SDR ASAA2023072144169

- Difficulty date: July 21, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 61,378 hours, 18,270 cycles
- Engine: Cfmint CFM567B20
- Engine time: 45,021 hours, 12,981 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C SBCFM56-7B-72-1074-1, NOTED THE STAGE 3 J-HOOK EXHIBITS CONTACT, BUT NOT COMPLETELY THROUGH & MORE THAN A HALF OF ONE SHROUD LENGTH LONG & REMAINING THICKNESS IS LESS THAN 0.019 INCH @ 6:00 POSITION. #1 ENGINE. S/N: 804749. GROUNDED - YES. REMOVED ENGINE SN 804749. TRANSFERRED TO SASA HOP W/O # 1940145.
